58282

Автор(ы): 

Автор(ов): 

4

Параметры публикации

Тип публикации: 

Статья в журнале/сборнике

Название: 

Path complexes and their homologies

Электронная публикация: 

Да

ISBN/ISSN: 

1072-3374

DOI: 

10.1007/s10958-020-04897-9

Наименование источника: 

  • Journal of Mathematical Sciences

Обозначение и номер тома: 

Vol. 248, №. 5

Город: 

  • Москва

Издательство: 

  • Springer Science+Business Media, LLC

Год издания: 

2020

Страницы: 

564-599
Аннотация
We introduce the notions of a path complex and its homologies. Particular cases of path homologies are simplicial homologies and digraph homologies. We state and prove some properties of path homologies, in particular, the K¨unneth formulas for Cartesian product and join, which happen to be true at the level of chain complexes.

Библиографическая ссылка: 

Григорьян А.А., Lin Y., Muranov Y.?., Yau S.-T. Path complexes and their homologies // Journal of Mathematical Sciences. 2020. Vol. 248, №. 5. С. 564-599 .